# SDR RRXA11436

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 97549483
- Condition: Damaged
- Location: Cpit Sta 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TORQUE BOX WEB IN C-PIT HAS LITE SURFACE CORROSION AND IS MIS DRILLED.  *** CORRECTIVE ACTION *** FABRICATED REPLACEMENT PER DAC DWG 9754948 AND INSTALLED PER DC8 SRM 51-1-21 AND 51-1-20D STA 1180 L31R
